MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.65295

Медицинская библиотека · Cureus · 2024

Oculogyric Crisis Following Dosage Increase of Aripiprazole: A Case Report.

Malik Nikhale, Othman Sally, Tiwari Apoorv, Mantravadi Sushmita, Salari Syeda, Dabaja Abed, Kambhatla Sujata

Клинический случайСтатьяПеревод в очереди

Аннотация

Oculogyric crisis (OGC) is a form of acute dystonia with involuntary conjugated ocular gaze in a fixed position. Common causes include metabolic disorders and medications, primarily typical antipsychotics. A 24-year-old male with a history of persistent depressive disorder and possible bipolar disorder was admitted to the psychiatric unit due to suicidal ideation. He was started on aripiprazole 5 mg and subsequently increased to 10 mg due to uncontrolled mood disorder. The patient subsequently developed OGC, which resolved with benztropine and diphenhydramine. This case report highlights aripiprazole-induced OGC and prompt management with benztropine and first-generation antihistamines.

Для цитирования: Malik Nikhale, Othman Sally, Tiwari Apoorv, Mantravadi Sushmita, Salari Syeda, Dabaja Abed, Kambhatla Sujata. Oculogyric Crisis Following Dosage Increase of Aripiprazole: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.65295.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.